# SDR DALA2025050903595

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 78,570 hours, 10,256 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 FOUND L/H ELEVATOR OUTBOARD ATTACH FITTING WORN WITH EXCESSIVE PLAY. CORRECTIVE ACTION: INSTALLED NEW ASSY PER A330 AMM 55-16-41. OK FOR SERVICE. (0955851)
